# SDR AALA20180906003

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 12,375 hours, 5,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT, ACCUMULATOR LOW.  MAINTENANCE SERVICED ACCUMULATOR BOTTLE TO THE PROPER PRESSURE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
